# SDR 98ZZZX3554

- Difficulty date: July 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N90322
- Make and model: Bell 206B
- Aircraft serial: 1736
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: RG206
- Condition: Overheated
- Location: Fuselage
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY OVERHEATED.  VOTLAGE REGULATOR WAS OUT OF ADJUSTMENT.  ADJUSTED VOLTAGE REGULATOR AND REPLACED BATTERY.
